Volume 7, Number 1
Previous Issue Next Issue

G. Gie & R. Temam

Int. J. Numer. Anal. Mod., 7 (2010), pp. 1-29

Preview Full PDF 492 2434 Abstract

G. Wang & X. Yu

Int. J. Numer. Anal. Mod., 7 (2010), pp. 30-65

Preview Full PDF 472 2420 Abstract

X. Liu & Y. Zhang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 66-86

Preview Full PDF 478 3060 Abstract

T. Sun

Int. J. Numer. Anal. Mod., 7 (2010), pp. 87-107

Preview Full PDF 484 2406 Abstract

G. Wang & X. Yang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 108-124

Preview Full PDF 488 2381 Abstract

S. Micheletti & S. Perotto

Int. J. Numer. Anal. Mod., 7 (2010), pp. 125-155

Preview Full PDF 463 2341 Abstract

B. Jovanovic & L. Vulkov

Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172

Preview Full PDF 475 2988 Abstract

M. Maghrebi & A. Zarghami

Int. J. Numer. Anal. Mod., 7 (2010), pp. 173-193

Preview Full PDF 475 2401 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard